# SDR MASA20210607227

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 39,794 hours, 31,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Fs310 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E&E BAY FRAME AT FS310 STGR 26L AND 26R |REMOVED AND REPAIRED FRAME SECTOR FS310 BETWEEN STGR 25R AND 25L IAW SRM 53-00-06
